The actions of a circumference on smooth odd-dimensional spheres

Research output: Contribution to journalArticle

Abstract

The J-invariant of a smooth structure on an odd-dimensional sphere is constructed, which allows us to obtain information on smooth structures on a sphere with free action of a circumference and, in particular, yields complete information when the sphere is of dimension seven.

Original languageEnglish (US)
Pages (from-to)241-244
Number of pages4
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume5
Issue number4
DOIs
StatePublished - Apr 1969

Fingerprint

Circumference
Odd
Free Action
Invariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The actions of a circumference on smooth odd-dimensional spheres. / Bogomolov, Fedor.

In: Mathematical Notes of the Academy of Sciences of the USSR, Vol. 5, No. 4, 04.1969, p. 241-244.

Research output: Contribution to journalArticle

@article{4e065491f88644e0b86e38a22b55a40b,
title = "The actions of a circumference on smooth odd-dimensional spheres",
abstract = "The J-invariant of a smooth structure on an odd-dimensional sphere is constructed, which allows us to obtain information on smooth structures on a sphere with free action of a circumference and, in particular, yields complete information when the sphere is of dimension seven.",
author = "Fedor Bogomolov",
year = "1969",
month = "4",
doi = "10.1007/BF01410789",
language = "English (US)",
volume = "5",
pages = "241--244",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "4",

}

TY - JOUR

T1 - The actions of a circumference on smooth odd-dimensional spheres

AU - Bogomolov, Fedor

PY - 1969/4

Y1 - 1969/4

N2 - The J-invariant of a smooth structure on an odd-dimensional sphere is constructed, which allows us to obtain information on smooth structures on a sphere with free action of a circumference and, in particular, yields complete information when the sphere is of dimension seven.

AB - The J-invariant of a smooth structure on an odd-dimensional sphere is constructed, which allows us to obtain information on smooth structures on a sphere with free action of a circumference and, in particular, yields complete information when the sphere is of dimension seven.

UR - http://www.scopus.com/inward/record.url?scp=34250499909&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250499909&partnerID=8YFLogxK

U2 - 10.1007/BF01410789

DO - 10.1007/BF01410789

M3 - Article

AN - SCOPUS:34250499909

VL - 5

SP - 241

EP - 244

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -